# SDR AUS20020157

- Difficulty date: February 23, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 7G1075
- Condition: Failed
- Location: Fuel Pressure In
- Part time: 117 cycles
- Component: Fuel Pressure In
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL PRESSURE SWITCH INTERNAL FAILURE. FUEL LEAKING FROM BODY.
